# SDR ASOA04970

- Difficulty date: December 5, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CLIPS AT FS 484, LBL 27 AND RBL 27 INBOARD AND THE CLIPS AT FS 484, LBL 36 AND RBL 36 OUTBOARD WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE CLIPS AT FS 484, LBL 27 AND RBL 27 INBOARD AND REPAIRING THE CLIPS AT FS 484, LBL 36 AND RBL 36 OUTBOARD IAW ASA EO 600-53-0098.  (M)
